| Model Number |
1149.4022 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.No determinations could be made as to the cause of the reported issue.
Event or Problem Description
It was reported that during a surgery that a quartex polyaxial screw was broken during insertion and remains in the patient's bone post operatively.This event occurred in japan.